# SDR SWAA2025102727283

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 63,362 hours, 38,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Disengaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT FLIGHT ATTENDANT CONTROL PANEL EMERGENCY EXIT LIGHT SWITCH COVER CLOSE SPRINGS ARE DISENGAGED FROM ASSEMBLY.  REMOVED AND REPLACED AFT ATTENDANT PANEL EMER LIGHT SWITCH GUARD REF SIP
